# SDR IPXA10M61019

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY 1 BATT LOW ON, WHEN DOING EMERGENCY LIGHT TEST.  T/S IAW FIM 33-51-00-810-801. OP CKS GOOD. ACFT OK FOR SERVICE.
